×

On bipartite \(Q\)-polynomial distance-regular graphs. (English) Zbl 1200.05262


MSC:

05E30 Association schemes, strongly regular graphs
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Brouwer, A.E.; Cohen, A.M.; Neumaier, A., Distance-regular graphs, (1989), Springer-Verlag Berlin, Heidelberg · Zbl 0747.05073
[2] Caughman, J.S., Intersection numbers of bipartite distance-regular graphs, Discrete math., 163, 235-241, (1997) · Zbl 0883.05045
[3] Caughman, J.S., Spectra of bipartite \(P\)- and \(Q\)-polynomial association schemes, Graphs combin., 14, 321-343, (1998) · Zbl 0917.05088
[4] Caughman, J.S., The Terwilliger algebras of bipartite \(P\)- and \(Q\)-polynomial association schemes, Discrete math., 196, 65-95, (1999) · Zbl 0924.05067
[5] Caughman, J.S., Bipartite \(Q\)-polynomial quotients of antipodal distance-regular graphs, J. combin. theory ser. B, 76, 291-296, (1999) · Zbl 0938.05064
[6] Caughman, J.S., The parameters of bipartite \(Q\)-polynomial distance-regular graphs, J. algebraic combin., 15, 223-229, (2002) · Zbl 0997.05098
[7] Caughman, J.S., The last subconstituent of a bipartite \(P\)- and \(Q\)-polynomial association scheme, European J. combin., 24, 459-470, (2003) · Zbl 1022.05086
[8] Caughman, J.S., Bipartite \(Q\)-polynomial distance-regular graphs, Graphs combin., 20, 47-57, (2004) · Zbl 1054.05101
[9] Curtin, B., 2-homogeneous bipartite distance-regular graphs, Discrete math., 187, 39-70, (1998) · Zbl 0958.05143
[10] Curtin, B., Bipartite distance-regular graphs I, Graphs combin., 15, 143-157, (1999) · Zbl 0927.05083
[11] Curtin, B., Bipartite distance-regular graphs II, Graphs combin., 15, 377-391, (1999) · Zbl 0939.05088
[12] Curtin, B., The local structure of a bipartite distance-regular graph, European J. combin., 20, 739-758, (1999) · Zbl 0940.05074
[13] Curtin, B., Almost 2-homogeneous bipartite distance-regular graphs, European J. combin., 21, 865-876, (2000) · Zbl 1002.05069
[14] Curtin, B.; Nomura, K., Distance-regular graphs related to the quantum enveloping algebra of sl(2), J. algebraic combin., 12, 25-36, (2000) · Zbl 0967.05067
[15] Godsil, C.D., Algebraic combinatorics, (1993), Chapman and Hall New York · Zbl 0814.05075
[16] Lang, M.S., Tails of bipartite distance-regular graphs, European J. combin., 23, 1015-1023, (2002) · Zbl 1012.05159
[17] Lang, M.S., Leaves in representation diagrams of bipartite distance-regular graphs, J. algebraic combin., 18, 245-254, (2003) · Zbl 1035.05102
[18] Lang, M.S., A new inequality for bipartite distance-regular graphs, J. combin. theory ser. B, 90, 55-91, (2004) · Zbl 1051.05082
[19] Š. Miklavič, On bipartite \(Q\)-polynomial distance-regular graphs with \(c_2 = 1\), Discrete Math. (accepted for publication)
[20] Nomura, K., Homogeneous graphs and regular near polygons, J. combin. theory ser. B, 60, 63-71, (1994) · Zbl 0793.05130
[21] Terwilliger, P., A new inequality for distance-regular graphs, Discrete math., 137, 319-332, (1995) · Zbl 0814.05074
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.